# SDR SWAA2018101125896

- Difficulty date: September 3, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 62,965 hours, 36,760 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: 111A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE BULKHEAD ATTACH ANGLE CRACKED AT BS 663, RBL 34.  REPAIRED ANGLE IAW ER AND EA.
